# SDR SWAA2016120210147

- Difficulty date: November 25, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 15,312 hours, 6,497 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GEAR WHEEL WELL FORWARD BULKHEAD CRACKED NEAR BOTH MAIN HYDRAULIC FILTERS.  REPAIRED BULKHEAD PER SRM.
